Alert archive / Minnesota / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 134, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 26, 2021, 2:37 PM CDT for Roberts County, South Dakota; Big Stone County, Traverse County, Minnesota. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2021, 2:37 PM CDT (19:37 UTC)
- Expired
- Aug 26, 2021, 3:00 PM CDT
- In force
- 23 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Big Stone County, MN, Traverse County, MN, Roberts County, SD
The radar
The Aberdeen radar (KABR), 121 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 7.6 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 365 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
290
WUUS53 KABR 261937
SVRABR
MNC011-155-SDC109-262000-
/O.NEW.KABR.SV.W.0134.210826T1937Z-210826T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Aberdeen SD
237 PM CDT Thu Aug 26 2021
The National Weather Service in Aberdeen has issued a
* Severe Thunderstorm Warning for...
Southwestern Traverse County in west central Minnesota...
Northwestern Big Stone County in west central Minnesota...
Central Roberts County in northeastern South Dakota...
* Until 300 PM CDT.
* At 236 PM CDT, a severe thunderstorm was located over Peever, or 8
miles south of Sisseton, moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Dakota Connection & Casino around 245 PM CDT.
Browns Valley, Beardsley and Lake Traverse Housing Units around
250 PM CDT.
Traverse Country Park around 255 PM CDT.
Other locations in the path of this severe thunderstorm include
Rainbow Island, Halls Landing and Lake Traverse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4542 9697 4555 9714 4583 9676 4562 9652
TIME...MOT...LOC 1936Z 227DEG 37KT 4554 9698
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Connelly2 follow-up statements
190
WWUS53 KABR 261946
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
246 PM CDT Thu Aug 26 2021
MNC011-155-SDC109-262000-
/O.CON.KABR.SV.W.0134.000000T0000Z-210826T2000Z/
Traverse MN-Big Stone MN-Roberts SD-
246 PM CDT Thu Aug 26 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHWESTERN TRAVERSE...NORTHWESTERN BIG STONE AND CENTRAL
ROBERTS COUNTIES...
At 246 PM CDT, a severe thunderstorm was located over Browns Valley,
or 9 miles east of Sisseton, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Lake Traverse Housing Units around 250 PM CDT.
Traverse Country Park around 255 PM CDT.
Other locations in the path of this severe thunderstorm include
Rainbow Island, Lake Traverse and Halls Landing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4549 9692 4561 9698 4581 9673 4564 9654
TIME...MOT...LOC 1946Z 227DEG 37KT 4561 9687
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Connelly499
WWUS53 KABR 261955
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
255 PM CDT Thu Aug 26 2021
MNC011-155-SDC109-262005-
/O.EXP.KABR.SV.W.0134.000000T0000Z-210826T2000Z/
Traverse MN-Big Stone MN-Roberts SD-
255 PM CDT Thu Aug 26 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TRAVERSE...
NORTHWESTERN BIG STONE AND CENTRAL ROBERTS COUNTIES WILL EXPIRE AT
300 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 4549 9692 4561 9698 4581 9673 4564 9654
TIME...MOT...LOC 1955Z 227DEG 37KT 4567 9678
$$
ConnellyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 1:10 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, Aug 26, 1:10 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
110 PM CDT Thu Aug 26 2021
.UPDATE...
Issued at 110 PM CDT Thu Aug 26 2021
Our initial round of strong to severe storms has exited into MN.
Have had several reports of snapped trees, power lines, and some
building damage. Wake low easterly winds have been common. Had
issued a High Wind Warning for these high winds from Brown and
Spink Counties and east. Since then, winds on the western and
southern fringe of this area have weakened, allowing a few
counties to be expired early. Still getting gusts around 50mph
over portions of northeastern SD. See the latest LSRABR product
for further details. Plenty of clouds remain, limiting the
potential of some of the stronger showers popping up either being
the exiting system, or along a line from around Eureka to Pierre.
Will continue to monitor the latest trends and send updates as
needed.
&&
.SHORT TERM...(Today through Friday Afternoon)
Issued at 306 AM CDT Thu Aug 26 2021
Main challenges in the short term will be the timing of various
shortwaves moving through southwest flow aloft -- and the ability of
this upper level forcing to produce strong to severe convection as
well as heavy rain over the next couple of days.
Disorganized and scattered warm air advection/elevated showers and
thunderstorms are currently ongoing across the northern CWA this
morning. Meanwhile another area of convection aligned with a more
distinct shortwave and the nose of a 30 KT LLJ is tracking into far
northwest South Dakota. CAMs don't entirely depict the ongoing
scenario, however a majority suggest the convection out west will be
able to maintain, increase in coverage and track across the CWA
between ~09-18Z. Steep mid level lapse rates, 1000-2000 J/KG of
MU CAPE and 50 KT of effective shear should be a sufficient
environment to support such a scenario. Hail is a threat, along
with strong winds. The big question will be if the storms can
persistently mix the strongest winds down to the surface. Lastly,
heavy rain will be a concern over the next couple of days. PWATs
are expected to top out over 1.5 inches this afternoon...topping
the scales for this time of the year.
Models suggest a break early this afternoon before another round of
convection develops later in the afternoon/evening tracking
northeast out of central South Dakota. And potentially a third round
of nocturnal convection into Friday morning. The threat for strong
to severe storms persists through the time period.
.LONG TERM...(Friday Evening through Wednesday)
Issued at 306 AM CDT Thu Aug 26 2021
Friday night into Saturday it appears we'll see a surface boundary
draped from the NE panhandle northeastward into southeast SD, and
into central MN. Aloft, shortwave energy will be digging into MT and
the western Dakotas. This will set the stage for shower and
thunderstorm potential through this time period. Chances look pretty
good given the upper level support and overall dynamics and
parameters. Could be dealing with strong to severe storms as well.
Models then agree fairly well in showing a brief lull in precip
chances Saturday night into Sunday as surface high pressure moves
across the area. After the high departs, it would appear we get into
a bit of an active pattern for a couple days as a few waves of
energy move across the northern plains. There is still quite a bit
of uncertainty regarding the timing and overall strength of these
waves, but it would seem the area will get into an unsettled pattern
again towards the end of the forecast period.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 110 PM CDT Thu Aug 26 2021
Terminals KABR,KATY,KPIR,KMBG
A significant amount of rain falling this morning has resulted in
increased low level moisture that should help fog development
overnight. Have introduced vis to around 3-5SM at a couple of
locations. Otherwise, VFR ceilings will likely fall to the IFR
range overnight into Friday morning. Winds will continue to weaken
through the day today, and should be around 10kts or less
overnight, outside of any thunderstorm activity. While
thunderstorms will be possible, confidence on when and where is
not high. As a result, have gone with VCSH at this time and will
continue to re-evaluate.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...High Wind Warning until 3 PM CDT this afternoon for SDZ008-021.
High Wind Warning until 2 PM CDT this afternoon for SDZ007-011.
MN...High Wind Warning until 3 PM CDT this afternoon for MNZ039-046.
&&
UPDATE...KF
SHORT TERM...Serr
LONG TERM...TMT
AVIATION...KFHazardous weather outlook, Aug 26, 11:58 AM CDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Aberdeen SD 1158 AM CDT Thu Aug 26 2021 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-271700- Traverse-Big Stone-Corson-Campbell-McPherson-Brown-Marshall-Roberts- Walworth-Edmunds-Day-Dewey-Potter-Faulk-Spink-Clark-Codington-Grant- Hamlin-Deuel-Stanley-Sully-Hughes-Hyde-Hand-Jones-Lyman-Buffalo- 1158 AM CDT Thu Aug 26 2021 /1058 AM MDT Thu Aug 26 2021/ This Hazardous Weather Outlook is for west central Minnesota, central South Dakota, north central South Dakota and northeast South Dakota. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will be possible this afternoon, mainly over northern and northeastern South Dakota into west central Minnesota. Another round of showers and thunderstorms will be possible overnight and into Friday morning. A few strong to severe storms will be possible. Hail, strong winds, and heavy rain are all threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The unsettled pattern persists through Saturday, with several rounds of strong to severe storms possible. Additional showers and thunderstorms will be possible Sunday night through Monday, as well as Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested. Weather spotters are encouraged to submit reports to the National Weather Service in Aberdeen. The public can submit reports on our web page, Facebook page, or our Twitter feed. KF
In the hours before
Local storm report, Aug 26, 12:13 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1213 PM CDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 AM NON-TSTM WND GST 4 W WAUBAY 45.34N 97.39W
08/26/2021 M58 MPH DAY SD MESONET
EASTERLY WAKE LOW WINDS. MESONET STATION 182
WAUBAY (SDDOT).
&&
SRFLocal storm report, Aug 26, 12:14 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1214 PM CDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1126 AM NON-TSTM WND GST 4 NNW VICTOR 45.92N 96.85W
08/26/2021 M56 MPH ROBERTS SD MESONET
NORTHEAST WAKE LOW WINDS. MESONET STATION 58
VICTOR (SDDOT).
&&
SRFLocal storm report, Aug 26, 12:15 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1215 PM CDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 AM NON-TSTM WND GST 4 SW HILLHEAD 45.80N 97.45W
08/26/2021 M50 MPH MARSHALL SD MESONET
EASTERLY WAKE LOW WIND. MESONET STATION
MRLS2 HILLHEAD 3 WSW.
&&
SRFLocal storm report, Aug 26, 12:17 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1217 PM CDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM NON-TSTM WND GST 3 WNW WALLACE 45.09N 97.53W
08/26/2021 M50 MPH CLARK SD MESONET
NORTHEAST WAKE LOW WIND. MESONET STATION 200
WALLACE (SDDOT).
&&
SRFLocal storm report, Aug 26, 12:19 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1219 PM CDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0936 AM TSTM WND GST 6 W HENRY 44.88N 97.58W
08/26/2021 M66 MPH CLARK SD MESONET
MESONET STATION 174 CLARK (SDDOT).
&&
SRFLocal storm report, Aug 26, 12:26 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
1226 PM CDT THU AUG 26 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM TSTM WND GST 11 S BULLHEAD 45.61N 101.06W
08/26/2021 M56 MPH CORSON SD MESONET
MESONET STATION GRRS2 BULLHEAD 10 S.
0508 AM TSTM WND GST 5 WNW MCLAUGHLIN 45.85N 100.91W
08/26/2021 M54 MPH CORSON SD MESONET
MESONET STATION 205 MCLAUGHLIN (SDDOT).
0649 AM TSTM WND GST 1 ESE BOWDLE 45.44N 99.64W
08/26/2021 M66 MPH EDMUNDS SD MESONET
MESONET STATION 216 BOWDLE (SDDOT).
0714 AM TSTM WND GST TOLSTOY 45.20N 99.61W
08/26/2021 M57 MPH POTTER SD MESONET
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM TOLSTOY. MESONET STATION 56 TOLSTOY
(SDDOT).
0740 AM TSTM WND GST 4 S BURKMERE 44.98N 99.30W
08/26/2021 M60 MPH FAULK SD MESONET
0749 AM TSTM WND GST 4 W FAULKTON 45.03N 99.21W
08/26/2021 M57 MPH FAULK SD MESONET
PERSONAL WEATHER STATION.
0759 AM TSTM WND GST 17 W POLO 44.78N 99.45W
08/26/2021 M59 MPH HYDE SD MESONET
CORRECTS PREVIOUS NON-TSTM WND GST REPORT
FROM 17 W POLO. MESONET STATION 215 JCT
SD47/SD26 (SDDOT).
0805 AM TSTM WND GST 1 W ORIENT 44.90N 99.11W
08/26/2021 M75 MPH FAULK SD MESONET
PERSONAL WEATHER STATION.
0811 AM TSTM WND GST 5 E ORIENT 44.90N 98.98W
08/26/2021 M70 MPH HAND SD MESONET
MESONET STATION 158 MIRANDA (SDDOT).
0812 AM TSTM WND GST 2 S POLO 44.75N 99.11W
08/26/2021 E70 MPH HAND SD PUBLIC
ESTIMATED 70 MPH WIND GUST RELATED VIA
SOCIAL MEDIA. TIME ESTIMATED VIA RADAR.
0816 AM TSTM WND GST 1 WNW MELLETTE 45.16N 98.51W
08/26/2021 M57 MPH SPINK SD MESONET
MESONET STATION 175 MELLETTE (SDDOT).
0821 AM TSTM WND GST LAKE CITY 45.72N 97.42W
08/26/2021 M53 MPH MARSHALL SD MESONET
MESONET STATION 2 LAKE CITY (SDDOT).
0826 AM TSTM WND GST 1 WNW MELLETTE 45.16N 98.51W
08/26/2021 M58 MPH SPINK SD MESONET
MESONET STATION 175 MELLETTE (SDDOT).
0835 AM TSTM WND DMG TULARE 44.74N 98.51W
08/26/2021 SPINK SD TRAINED SPOTTER
TREE TRUNK SPLIT AND BROKE OFF OF LARGER
TREE. MULTIPLE SMALL BRANCHES DOWN TOO.
0840 AM TSTM WND DMG 1 SSW REDFIELD 44.86N 98.53W
08/26/2021 SPINK SD PUBLIC
SEVERAL TREE BRANCHES DOWN NEAR THE REDFIELD
AIRPORT. TIME ESTIMATED VIA RADAR.
0845 AM NON-TSTM WND GST 2 W RICHMOND LAKE REC A 45.54N 98.64W
08/26/2021 M57 MPH BROWN SD MESONET
WAKE LOW WIND GUST. MESONET STATION EW9368
ABERDEEN 9 NW.
0855 AM TSTM WND DMG 3 W DOLAND 44.89N 98.16W
08/26/2021 SPINK SD EMERGENCY MNGR
8 POWER POLES DOWN AND MANY OF THEM SNAPPED
OFF.
0857 AM TSTM WND DMG DOLAND 44.90N 98.10W
08/26/2021 SPINK SD EMERGENCY MNGR
4 INCH DIAMETER TREE SNAPPED AND DAMAGE TO
THE ELEVATOR IN TOWN. TIME ESTIMATED FROM
RADAR.
0900 AM TSTM WND GST SPINK COLONY 44.75N 98.29W
08/26/2021 M57 MPH SPINK SD MESONET
PERSONAL WEATHER STATION.
0922 AM TSTM WND DMG CLARK 44.88N 97.73W
08/26/2021 CLARK SD EMERGENCY MNGR
MULTIPLE TREES DOWN IN TOWN. ONE UPROOTED.
POWERLINES DOWN AND POWER OUT IN PARTS OF
TOWN.
0926 AM TSTM WND GST 9 SSE SPINK COLONY 44.63N 98.22W
08/26/2021 M56 MPH SPINK SD MESONET
MESONET STATION 284 JCT SD28/SD37 (SDDOT).
0927 AM TSTM WND GST CLARK 44.88N 97.74W
08/26/2021 E60 MPH CLARK SD TRAINED SPOTTER
ESTIMATED 60 MPH WINDS AND A TREE BRANCH
DOWN.
0931 AM TSTM WND GST 6 SSW PEEVER 45.46N 96.99W
08/26/2021 M67 MPH ROBERTS SD MESONET
MESONET STATION 143 PEEVER (SDDOT).
0932 AM TSTM WND DMG WILLOW LAKE 44.63N 97.64W
08/26/2021 CLARK SD PUBLIC
TREE DOWN ON A HOUSE IN WILLOW LAKE. TIME
ESTIMATED VIA RADAR.
0933 AM NON-TSTM WND GST 3 ESE ABERDEEN 45.45N 98.42W
08/26/2021 M60 MPH BROWN SD ASOS
WAKE LOW WINDS. ASOS STATION KABR ABERDEEN
RGNL AP.
0936 AM TSTM WND GST 6 W HENRY 44.88N 97.58W
08/26/2021 M66 MPH CLARK SD MESONET
MESONET STATION 174 CLARK (SDDOT).
0940 AM TSTM WND GST MAYFIELD COLONY 44.69N 97.56W
08/26/2021 E60 MPH CLARK SD PUBLIC
60 MPH WINDS AT MAYFIELD COLONY.
0954 AM TSTM WND GST 6 W HAYTI 44.66N 97.33W
08/26/2021 E60 MPH HAMLIN SD EMERGENCY MNGR
PEA TO DIME SIZE HAIL. ESTIMATED WIND GUSTS
OF 50 TO 60 MPH.
1001 AM TSTM WND GST 1 SE WATERTOWN 44.90N 97.15W
08/26/2021 M75 MPH CODINGTON SD ASOS
ASOS STATION KATY WATERTOWN MUNI AP.
1002 AM TSTM WND GST 3 ENE HAYTI 44.67N 97.15W
08/26/2021 M61 MPH HAMLIN SD MESONET
PERSONAL WEATHER STATION. TIME ESTIMATED BY
RADAR.
1002 AM TSTM WND DMG 3 E WATERTOWN 44.91N 97.11W
08/26/2021 CODINGTON SD EMERGENCY MNGR
MULTIPLE TREES AND BRANCHES DOWN ACROSS
TOWN. ALSO POWER OUTAGES IN TOWN. TIME
ESTIMATED VIA RADAR AND OTHER OBS.
1004 AM TSTM WND GST CASTLEWOOD 44.73N 97.03W
08/26/2021 M62 MPH HAMLIN SD LAW ENFORCEMENT
1009 AM TSTM WND DMG 3 ESE WATERTOWN 44.90N 97.11W
08/26/2021 CODINGTON SD PUBLIC
NUMEROUS TREE BRANCHES DOWN.
1026 AM NON-TSTM WND GST ANDOVER 45.41N 97.90W
08/26/2021 M66 MPH DAY SD MESONET
EASTERLY WAKE LOW WINDS. MESONET STATION 45
ANDOVER (SDDOT).
1031 AM TSTM WND GST TUNERVILLE 44.89N 96.68W
08/26/2021 M62 MPH DEUEL SD MESONET
MESONET STATION 291 4N ALTAMONT (SDDOT).
1031 AM TSTM WND GST 7 NE ESTELLINE 44.66N 96.82W
08/26/2021 M75 MPH DEUEL SD MESONET
MESONET STATION 47 BRANDT (SDDOT).
1041 AM NON-TSTM WND GST 3 WNW WALLACE 45.09N 97.53W
08/26/2021 M50 MPH CLARK SD MESONET
NORTHEAST WAKE LOW WIND. MESONET STATION 200
WALLACE (SDDOT).
1121 AM NON-TSTM WND GST 4 W WAUBAY 45.34N 97.39W
08/26/2021 M58 MPH DAY SD MESONET
EASTERLY WAKE LOW WINDS. MESONET STATION 182
WAUBAY (SDDOT).
1126 AM NON-TSTM WND GST 4 NNW VICTOR 45.92N 96.85W
08/26/2021 M56 MPH ROBERTS SD MESONET
NORTHEAST WAKE LOW WINDS. MESONET STATION 58
VICTOR (SDDOT).
1159 AM NON-TSTM WND GST 4 SW HILLHEAD 45.80N 97.45W
08/26/2021 M50 MPH MARSHALL SD MESONET
EASTERLY WAKE LOW WIND. MESONET STATION
MRLS2 HILLHEAD 3 WSW.
&&The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 3:47 AM CDT | Severe Thunderstorm Warning | ABR | Corson | 58 min |
| Aug 26, 4:44 AM CDT | Severe Thunderstorm Warning | ABR | Corson | 46 min |
| Aug 26, 5:37 AM CDT | Special Weather Statement | ABR | Campbell, Dewey, Walworth | 53 min |
| Aug 26, 7:19 AM CDT | Special Weather Statement | ABR | Edmunds, Faulk | 26 min |
| Aug 26, 7:47 AM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand | 43 min |
| Aug 26, 8:01 AM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Hyde | 44 min |
| Aug 26, 8:11 AM CDT | Severe Thunderstorm Warning | ABR | Faulk, Spink | 49 min |
| Aug 26, 8:18 AM CDT | Severe Thunderstorm Warning | ABR | Day, Marshall, Roberts | 57 min |
| Aug 26, 8:24 AM CDT | Severe Thunderstorm Warning | ABR | Hand, Spink | 36 min |
| Aug 26, 8:45 AM CDT | Severe Thunderstorm Warning | ABR | Clark, Spink | 45 min |
| Aug 26, 9:14 AM CDT | Severe Thunderstorm Warning | ABR | Roberts | 46 min |
| Aug 26, 9:22 AM CDT | Severe Thunderstorm Warning | ABR | Clark, Hamlin, Spink | 38 min |
| Aug 26, 9:26 AM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin | 49 min |
| Aug 26, 9:50 AM CDT | High Wind Warning | ABR | Brown, Clark, Codington, Day, Deuel, Grant and 4 more | 5 hr |
| Aug 26, 9:57 AM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 33 min |
| Aug 26, 9:58 AM CDT | Severe Thunderstorm Warning | ABR | Deuel, Hamlin | 62 min |
| Aug 26, 10:00 AM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 60 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2021Severe Thunderstorm Warnings in South Dakota, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.